Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Safer Sex & Birth Control » changing birth control

 - UBBFriend: Email this page to someone!    
Author Topic: changing birth control
justinedoe
Neophyte
Member # 45235

Icon 1 posted      Profile for justinedoe         Edit/Delete Post   Reply With Quote 
i've been on my second pack of Yasmin for about 3 days. tonight i was forced to take my next pill to Trivora. is it okay to switch pills in the middle of the week?

and can you please give me some info on Trivora?

Posts: 7 | From: CA | Registered: Jan 2010  |  IP: Logged | Report this post to a Moderator
September
Scarleteen Volunteer
Member # 25425

Icon 1 posted      Profile for September     Send New Private Message       Edit/Delete Post   Reply With Quote 
You say you were forced to switch: How did that happen? Did you speak to a gynecologist about this? What are the reasons for switching to a different brand?

--------------------
Johanna
Scarleteen Volunteer

"The question is not who will let me, but who is going to stop me." -Ayn Rand

Posts: 9186 | From: Cologne, Germany | Registered: Sep 2005  |  IP: Logged | Report this post to a Moderator
justinedoe
Neophyte
Member # 45235

Icon 1 posted      Profile for justinedoe         Edit/Delete Post   Reply With Quote 
My mom think that my mood swings are from taking Yasin. Which i dont agree with. So she brought home Trivora for me to start taking in the middle of the week.
Posts: 7 | From: CA | Registered: Jan 2010  |  IP: Logged | Report this post to a Moderator
eryn_smiles
Peer Ambassador
Member # 35643

Icon 1 posted      Profile for eryn_smiles         Edit/Delete Post   Reply With Quote 
Hi Justine,

When you want to switch pills, it's really important to talk about it with your gynecologist or sexual healthcare provider and get their recommendations. Your mom should not force you to switch pills.

Usually when someone changes pills, they would do so at the end of a cycle or pack. Changing in the middle of a pack increases the risk of breakthrough bleeding (bleeding between your withdrawal bleeds) and means that you can't rely on it as a method of birth control for at least one month.

It's a good idea for you to continue taking Yasmin (unless your side effects are very severe) until you can go and discuss changing pills with your gynecologist.

--------------------
"Caring for myself is not self-indulgence, it is self-preservation and that is an act of political warfare."

Audre Lorde

Posts: 1326 | Registered: Nov 2007  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3